MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS PREMIER; STENT, CORONARY, DRUG-ELUTING
Model Number 9588
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the circumflex artery.A 4.00x32mm promus premier drug-eluting stent was advanced for treatment.However, when a non-bsc guide extension catheter was used, it was noted that the stent became lifted off the proximal portion of the delivery balloon.The device was removed from the patient's body.A new stent was placed and the procedure was completed.No patient complications were reported.

Brand Name
PROMUS PREMIER
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8077815
Report Number2134265-2018-62970
Device Sequence Number16381296
Product Code NIQ
UDI-Device Identifier08714729844990
UDI-Public08714729844990
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2019
Device Model Number9588
Device Catalogue Number9588
Device Lot Number0021619359
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1